Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Fernández-Sánchez, Juan
Martínez-Gómez, María E.
Muñoz-Fernández, Gustavo Adolfo
and
Seoane-Sepúlveda, Juan B.
2021.
Algebraic genericity and special properties within sequence spaces and series.
Rocky Mountain Journal of Mathematics,
Vol. 51,
Issue. 5,
Fernández-Sánchez, J.
Maghsoudi, S.
Rodríguez-Vidanes, D. L.
and
Seoane-Sepúlveda, J. B.
2022.
Classical vs. non-Archimedean analysis: an approach via algebraic genericity.
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas,
Vol. 116,
Issue. 2,
Fernández-Sánchez, J.
Maghsoudi, S.
Rodríguez-Vidanes, D. L.
and
Seoane-Sepúlveda, J. B.
2023.
The Set of p-Adic Continuous Functions not Satisfying the Luzin (N) Property.
Results in Mathematics,
Vol. 78,
Issue. 4,
Fernández-Sánchez, J.
Maghsoudi, S.
Rodríguez-Vidanes, D. L.
and
Seoane–Sepúlveda, J. B.
2023.
Some properties of differentiable p-adic functions.
Revista Matemática Complutense,